# SDR AWXA200401416

- Difficulty date: November 14, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 29,520 hours, 13,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: D534755212000
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER FORWARD CORNER OF AFT CARGO DOOR CUTOUT ON UPPER INBOARD SURFACE FR 53.  MAINTENANCE REMOVED CORRODED LOWER FORWARD CORNER SEALING ASSEMBLY AT FR 53; FABRICATED A NEW REPLACEMENT CORNER SEALING ASSEMBLY; INSTALLED REPAIR PART IAW A320 SRM 53-41-49.
